The lattice of equational theories. Part III: Definability and automorphisms

Jaroslav Ježek

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 1, page 129-164
  • ISSN: 0011-4642

How to cite

top

Ježek, Jaroslav. "The lattice of equational theories. Part III: Definability and automorphisms." Czechoslovak Mathematical Journal 32.1 (1982): 129-164. <http://eudml.org/doc/13301>.

@article{Ježek1982,
author = {Ježek, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattice of equational theories; one-based equational theories; finitely based equational theories; automorphisms group},
language = {eng},
number = {1},
pages = {129-164},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The lattice of equational theories. Part III: Definability and automorphisms},
url = {http://eudml.org/doc/13301},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Ježek, Jaroslav
TI - The lattice of equational theories. Part III: Definability and automorphisms
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 1
SP - 129
EP - 164
LA - eng
KW - lattice of equational theories; one-based equational theories; finitely based equational theories; automorphisms group
UR - http://eudml.org/doc/13301
ER -

References

top
  1. J. Ježek, The lattice of equational theories. Part I: Modular elements, Czech. Math. J. 31 (1981), 127-153. (1981) MR0604120
  2. J. Ježek, The lattice of equational theories. Part II: The lattice of full sets of terms, Czech. Math. J. 31 (1981), 573-603. (1981) MR0631604
  3. J. Ježek, Primitive classes of algebras with unary and nullary operations, Colloq. Math. 20 (1969), 159-179. (1969) MR0246813
  4. J. Ježek, On atoms in lattices of primitive classes, Comment. Math. Univ. Carolinae 11 (1970), 515-532. (1970) MR0269571
  5. J. Ježek, Varieties of algebras with equationally definable zeros, Czechoslovak Math. J. 27 (1977), 473-503. (1977) MR0453610
  6. J. Ježek, EDZ-varieties: The Schreier property and epimorphisms onto, Comment. Math. Univ. Carolinae 17 (1976), 281-290. (1976) MR0409317
  7. M. Kozák, Finiteness conditions on EDZ-varieties, Comment. Math. Univ. Carolinae 17 (1976), 461-472. (1976) MR0424646
  8. R. McKenzie, 10.1016/0003-4843(71)90007-6, Annals of Math. Logic 3 (1971), 197-237. (1971) Zbl0328.02038MR0280349DOI10.1016/0003-4843(71)90007-6
  9. A. Tarski, Equational logic and equational theories of algebras, 275 - 288 in: H. A. Schmidt, K. Schütte and H. J. Thiele, eds., Contributions to Mathematical Logic, North-Holland, Amsterdam 1968. (1968) Zbl0209.01402MR0237410

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.